# SDR RAIA00409026

- Difficulty date: September 28, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500838
- Aircraft time: 195 hours, 168 cycles
- System (JASC): 2760 · Drag Control System
- Part: Controller
- Part number: 14533022409
- Part serial: 14500838
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 195 hours, 168 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EWR - SPOILER FAIL MESSAGE.  MAINTENANCE REMOVED AND REPLACED SPOILER CONTROL UNIT.
